MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROMAX KIT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION NEPHROMAX KIT; CATHETER, NEPHROSTOMY
Model Number M0062101600
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0414 captures the reportable event of balloon torn material.
 
Event or Problem Description
It was reported that a nephromax nephrostomy balloon catheter device was used during a percutaneous nephrolithotomy (pcnl) procedure.During the procedure, after the patient underwent right percutaneous nephrolithotomy (pcnl) the nephrostomy tube fell apart where the tubing meets the luer lock hub.Reportedly, it was found that the tube near the hub was broken and it was noticing a leakage from the tube.This requires replacing the tube and the patient felt discomfort as a result of this event.
 
Additional Manufacturer Narrative
Ditional information: block a2, block b5 (describe event or problem), block e1, block e3 and block h6.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Device codes a0401 and a050401 has been updated to capture that this event will no longer be reportable.
 
Event or Problem Description
It was reported that a nephromax nephrostomy balloon catheter device was used during a percutaneous nephrolithotomy (pcnl) procedure.During the procedure, after the patient underwent right percutaneous nephrolithotomy (pcnl) the nephrostomy tube fell apart where the tubing meets the luer lock hub near the junction where the blue nephrostomy tube meets the white connector/hub and there was leakage.The procedure was completed with another of the same device with no patient complications.The patient only felt discomfort but was stable at the conclusion of the procedure.

Brand Name
NEPHROMAX KIT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23318485
Report Number2124215-2025-73543
Device Sequence Number20117598
Product Code LJE
UDI-Device Identifier08714729834540
UDI-Public(01)08714729834540
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062101600
Device Catalogue NumberM0062101600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale